# SDR DL767970728

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Bs 1220-1362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EXTENSIVE CORROSION WAS FOUND IN THE BELLY SKIN AND STRINGERS BETWEEN STA 1220 TO 1362 AND BETWEEN STRINGERS S-36L AND S-36R.  THE FWD SKIN WAS TRIMMED AT STATION 1230 AND REMOVED FROM THE LAP SPLICES ON EITHER SIDE AT S-36L AND S-36R TO THE EOP AT STA 1307.  THE AFT SKIN WAS TRIMMED AT STA 1362 AND SIMILARLY REMOVED FROM THE LAP SPLICES ON EITHER SIDE AT S-36L AND S-36R TO THE EOP AT STA 1307.
